Alert archive / Idaho / Wind Advisories in 2013

Wind Advisory 26, NWS Pocatello, ID

September 28, 2013

NWS Pocatello, ID issued this wind advisory at Sep 28, 2013, 12:55 PM MDT. It took effect at Sep 29, 2013, 7:34 AM MDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Sep 28, 2013, 12:55 PM MDT (18:55 UTC)
In effect from
Sep 29, 2013, 7:34 AM MDT
Expired
Sep 29, 2013, 7:58 PM MDT
In force
12 hr
Issued by
NWS Pocatello, ID

The text

As transmitted, in the capitals the NWS used until 2016.

530 
WWUS75 KPIH 281855
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
1255 PM MDT SAT SEP 28 2013

...STRONG WINDS EXPECTED ACROSS THE SNAKE RIVER PLAIN SUNDAY...

IDZ020-021-291000-
/O.NEW.KPIH.WI.Y.0026.130929T1800Z-130930T0300Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...
POCATELLO...BLACKFOOT
1255 PM MDT SAT SEP 28 2013

...WIND ADVISORY IN EFFECT FROM NOON TO 9 PM MDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM NOON TO 9 PM MDT SUNDAY. 

* TIMING...SUNDAY AFTERNOON THROUGH SUNDAY EVENING.

* WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* LOCATIONS INCLUDE...POCATELLO...CHUBBUCK...BLACKFOOT...IDAHO
  FALLS...INL COMPLEX.

* IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE
  VEHICLES. NORTHWEST TO SOUTHEAST ROADS AND I-15 NORTH OF IDAHO
  FALLS WILL BE ESPECIALLY IMPACTED. BLOWING DUST MAY REDUCE
  VISIBILITY IN SPOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
4 follow-up statements
645 
WWUS75 KPIH 291004
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
404 AM MDT SUN SEP 29 2013

...STRONG WINDS EXPECTED ACROSS THE SNAKE RIVER PLAIN TODAY...

IDZ020-021-292230-
/O.NEW.KPIH.WI.Y.0027.130930T1500Z-131001T0300Z/
/O.CON.KPIH.WI.Y.0026.130929T1800Z-130930T0300Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...
POCATELLO...BLACKFOOT
404 AM MDT SUN SEP 29 2013

...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT
THIS EVENING.

* TIMING...SUNDAY AFTERNOON THROUGH SUNDAY EVENING.

* WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* LOCATIONS INCLUDE...POCATELLO...CHUBBUCK...BLACKFOOT...IDAHO 
  FALLS...INL COMPLEX. 

* IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE 
  VEHICLES. NORTHWEST TO SOUTHEAST ROADS AND I-15 NORTH OF IDAHO 
  FALLS WILL BE ESPECIALLY IMPACTED. BLOWING DUST MAY REDUCE 
  VISIBILITY IN SPOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ017-292230-
/O.NEW.KPIH.WI.Y.0027.130930T1500Z-131001T0300Z/
EASTERN MAGIC VALLEY-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY
404 AM MDT SUN SEP 29 2013

...STRONG WINDS EXPECTED ACROSS THE SNAKE RIVER PLAIN AND EASTERN
MAGIC VALLEY MONDAY...

...WIND ADVISORY IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY. 

* TIMING...MID MORNING MONDAY THROUGH EARLY MONDAY EVENING.

* WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* LOCATIONS INCLUDE...POCATELLO...CHUBBUCK...BLACKFOOT...IDAHO
  FALLS...INL COMPLEX...BURLEY...RUPERT AND AMERICAN FALLS.

* IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE
  VEHICLES. NORTHWEST TO SOUTHEAST ROADS AND I-15 AS WELL AS I -
  86 WILL BE IMPACTED. BLOWING DUST MAY REDUCE VISIBILITY IN
  SPOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
444 
WWUS75 KPIH 291334
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
734 AM MDT SUN SEP 29 2013

...STRONG WINDS EXPECTED ACROSS THE SNAKE RIVER PLAIN TODAY AND 
MONDAY...

IDZ020-021-300300-
/O.EXT.KPIH.WI.Y.0026.130929T1334Z-130930T0300Z/
/O.CON.KPIH.WI.Y.0027.130930T1500Z-131001T0300Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...
POCATELLO...BLACKFOOT
734 AM MDT SUN SEP 29 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM MDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS EVENING...AND FROM
9 AM TO 9 PM MDT MONDAY.

* TIMING...SUNDAY AFTERNOON THROUGH SUNDAY EVENING...AND MONDAY
  MORNING THROUGH MONDAY EVENING

* WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* LOCATIONS INCLUDE...POCATELLO...CHUBBUCK...BLACKFOOT...IDAHO 
  FALLS...INL COMPLEX. 

* IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE 
  VEHICLES. NORTHWEST TO SOUTHEAST ROADS AND I-15 NORTH OF IDAHO 
  FALLS WILL BE ESPECIALLY IMPACTED. BLOWING DUST MAY REDUCE 
  VISIBILITY IN SPOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ017-300300-
/O.CON.KPIH.WI.Y.0027.130930T1500Z-131001T0300Z/
EASTERN MAGIC VALLEY-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY
734 AM MDT SUN SEP 29 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY...

A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY. 

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY.

* TIMING...MID MORNING MONDAY THROUGH MONDAY EVENING.

* WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* LOCATIONS INCLUDE...POCATELLO...CHUBBUCK...BLACKFOOT...IDAHO 
  FALLS...INL COMPLEX...BURLEY...RUPERT AND AMERICAN FALLS. 

* IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE 
  VEHICLES. NORTHWEST TO SOUTHEAST ROADS AND I-15 AS WELL AS I - 
  86 WILL BE IMPACTED. BLOWING DUST MAY REDUCE VISIBILITY IN 
  SPOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
444 
WWUS75 KPIH 291636
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
1036 AM MDT SUN SEP 29 2013

...STRONG WINDS EXPECTED ACROSS THE SNAKE RIVER PLAIN TODAY AND
MONDAY...

IDZ017-300300-
/O.EXA.KPIH.WI.Y.0026.000000T0000Z-130930T0300Z/
/O.CON.KPIH.WI.Y.0027.130930T1500Z-131001T0300Z/
EASTERN MAGIC VALLEY-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY
1036 AM MDT SUN SEP 29 2013

...WIND ADVISORY IN EFFECT UNTIL 9 PM MDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A WIND
ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY. 

* TIMING...THROUGH 9 PM THIS EVENING...AND MID MORNING MONDAY
  THROUGH MONDAY EVENING.

* WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* LOCATIONS INCLUDE BURLEY...RUPERT...AND SHOSHONE.

* IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE
  VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

IDZ020-021-300300-
/O.CON.KPIH.WI.Y.0026.000000T0000Z-130930T0300Z/
/O.CON.KPIH.WI.Y.0027.130930T1500Z-131001T0300Z/
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...IDAHO FALLS...REXBURG...RIGBY...
POCATELLO...BLACKFOOT
1036 AM MDT SUN SEP 29 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING...
...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. A
WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY. 

* TIMING...SUNDAY AFTERNOON THROUGH SUNDAY EVENING...AND MONDAY 
  MORNING THROUGH MONDAY EVENING 

* WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* LOCATIONS INCLUDE...POCATELLO...CHUBBUCK...BLACKFOOT...IDAHO 
  FALLS...INL COMPLEX. 

* IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE 
  VEHICLES. NORTHWEST TO SOUTHEAST ROADS AND I-15 NORTH OF IDAHO 
  FALLS WILL BE ESPECIALLY IMPACTED. BLOWING DUST MAY REDUCE 
  VISIBILITY IN SPOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$
971 
WWUS75 KPIH 300158
NPWPIH

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE POCATELLO ID
758 PM MDT SUN SEP 29 2013

...STRONG WINDS EXPECTED ACROSS THE SNAKE RIVER PLAIN MONDAY...

IDZ017-020-021-301000-
/O.CAN.KPIH.WI.Y.0026.000000T0000Z-130930T0300Z/
/O.CON.KPIH.WI.Y.0027.130930T1500Z-131001T0300Z/
EASTERN MAGIC VALLEY-UPPER SNAKE RIVER PLAIN-
LOWER SNAKE RIVER PLAIN-
INCLUDING THE CITIES OF...BURLEY...RUPERT...SHOSHONE...CAREY...
IDAHO FALLS...REXBURG...RIGBY...POCATELLO...AND BLACKFOOT.
758 PM MDT SUN SEP 29 2013

...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM TO 9 PM MDT MONDAY...
...WIND ADVISORY IS CANCELLED FOR THE REMAINDER OF THIS EVENING...

THE NATIONAL WEATHER SERVICE IN POCATELLO HAS CANCELLED THE WIND
ADVISORY FOR THE REMAINDER OF THIS EVENING. A WIND ADVISORY REMAINS IN
EFFECT FROM 9 AM TO 9 PM MDT MONDAY.

* TIMING...MONDAY MORNING THROUGH MONDAY EVENING

* WINDS...SOUTHWEST AT 25 TO 35 MPH WITH GUSTS TO 45 MPH.

* LOCATIONS INCLUDE...POCATELLO...CHUBBUCK...BLACKFOOT...IDAHO 
  FALLS...INL COMPLEX. 

* IMPACTS...DIFFICULT DRIVING...ESPECIALLY FOR HIGH PROFILE 
  VEHICLES. NORTHWEST TO SOUTHEAST ROADS AND I-15 NORTH OF IDAHO 
  FALLS WILL BE ESPECIALLY IMPACTED. BLOWING DUST MAY REDUCE 
  VISIBILITY IN SPOTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pocatello, ID wrote its last area forecast discussion before this wind advisory went out at Sep 28, 3:51 AM MDT, 9 hours 4 minutes earlier.

Area forecast discussion, Sep 28, 3:51 AM MDT, 9 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE POCATELLO ID
351 AM MDT SAT SEP 28 2013

.DISCUSSION...TODAY THROUGH NEXT SATURDAY. CURRENT WATER VAPOR
IMAGERY SHOWS UPPER LEVEL CLOUDS MOVING INTO THE AREA WITH ZONAL
FLOW AHEAD OF A DEEP UPPER LEVEL LOW LOCATED CURRENTLY OFF THE
BRITISH COLUMBIA COAST. CURRENT MODEL RUNS HAVE CHANGED FROM
RECENT RUNS TRENDING WITH CONSIDERABLE MORE WIND AND PRECIPITATION
SUNDAY INTO MONDAY. WINDS WILL BE AT OR SLIGHTLY BELOW WIND
ADVISORY LEVELS ON SUNDAY. MONDAY A WIND ADVISORY WILL LIKELY BE
NEEDED. A HIGH WIND WARNING IS NOT OUT OF THE POSSIBILITY FOR
MONDAY EITHER AT THIS POINT. WINDS REMAIN ELEVATED FOR TUESDAY AS
WELL. SUNDAY NIGHT INTO MONDAY LOOK FOR GOOD PRECIPITATION CHANCES
ACROSS THE AREA WITH VALLEY RAIN AND MOUNTAIN SNOW. SNOW LEVELS
WILL START AT 8000 FEET ACROSS THE CENTRAL MOUNTAINS SUNDAY AND
DROP TO 7000 TO 6500 FEET BY MONDAY NIGHT. LOOK FOR 5 TO 10 INCHES
OF SNOW ABOVE 7500 FEET WITH UP TO 15 INCHES FOR HIGHER PEAKS
ACROSS THE WESTERN CENTRAL MOUNTAINS FOR EARLY SUNDAY INTO MONDAY.
A WINTER WEATHER ADVISORY WILL LIKELY BE NEEDED. BECAUSE OF STRONG
WINDS A WINTER WARNING MAY BE MORE APPROPRIATE. WILL EVALUATE THE
NEXT MODEL RUN BEFORE ISSUING AN HEADLINE.

TUESDAY LOOK FOR DRIER CONDITIONS BEFORE THE NEXT UPPER LEVEL LOW
DROPS INTO THE AREA WEDNESDAY INTO THURSDAY. RIDGING WILL START
BUILDING IN BY THE END OF THE PERIOD ON SATURDAY. LOOK FOR NEAR
NORMAL TEMPERATURES TODAY THROUGH MONDAY BEFORE DROPPING BELOW
NORMAL TUESDAY THROUGH THE REST OF THE PERIOD. WYATT

&&

.AVIATION...NEARLY ZONAL FLOW IN PLACE WITH SHORTWAVE MOVING THROUGH
NORTHERN PORTIONS OF EAST IDAHO. COULD SEE SOME SHOWERS IN HIGHER
ELEVATION AREAS PARTICULARLY WHERE ORTHOGRAPHICALLY ENHANCED BY
WESTERLY FLOW IN CENTRAL MOUNTAINS AND EXTREME NORTHEAST CORNER.
THESE SHOWERS COULD BRING CEILINGS DOWN TO IFR/MVFR OTHERWISE VFR
CONDITIONS EXPECTED MOST AREAS TODAY AND TONIGHT. WINDS INCREASE
THIS AFTERNOON TO 15-20KTS MOST AREAS THOUGH ARCO DESERT COULD SEE
HIGHER VALUES. DMH

&&

.FIRE WEATHER...STRONG NEARLY ZONAL FLOW PUSHING INTO EASTERN IDAHO
WITH CLOUD COVER AND ORTHOGRAPHIC PRECIPITATION MAINLY CENTRAL
MOUNTAINS AND NEAR DIVIDE. REST OF THE REGION SHOULD STAY DRY TODAY.
WINDS BEGIN TO INCREASE UNDER THE INFLUENCE OF THE STRONG FLOW ALOFT
BUT SUNDAY INTO MONDAY SHOULD SEE THE BIGGEST CHANGES. LEADING EDGE
OF NEXT UPPER TROUGH SLIDES INTO THE REGION WITH VERY STRONG WINDS
ALOFT AND AMPLE MOISTURE. ASIDE FROM INCREASED CHANCES OF
PRECIPITATION INCLUDING SNOW AT HIGH ELEVATIONS MAINLY ABOVE 7500
FT...STRONG WINDS WILL BE THE STORY WITH POTENTIAL FOR SUSTAINED
WINDS NEAR OR ABOVE 30 MPH. MODEL TRENDS HAVE BEEN TO STRENGTHEN
THIS SYSTEM WITH EACH RUN SO WOULD NOT BE SURPRISED TO SEE THESE
FORECAST VALUES CONTINUE TO CREEP UP. REGARDLESS...SURFACE REMAINS
TOO MOIST FOR ANY SIGNIFICANT FIRE CONCERNS EVEN WITH THE STRONGER
WINDS. DMH

&&

.PIH WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Sep 28, 5:00 AM MDT, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE POCATELLO ID
500 AM MDT SAT SEP 28 2013

IDZ017>025-031-032-291100-
EASTERN MAGIC VALLEY-SAWTOOTH MOUNTAINS-UPPER SNAKE HIGHLANDS-
UPPER SNAKE RIVER PLAIN-LOWER SNAKE RIVER PLAIN-
SOUTH CENTRAL HIGHLANDS-CARIBOU HIGHLANDS-
CACHE VALLEY/IDAHO PORTION-WASATCH MOUNTAINS/IDAHO PORTION-
BIG AND LITTLE WOOD RIVER REGION-LOST RIVER/PAHSIMEROI-
500 AM MDT SAT SEP 28 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN IDAHO.

.DAY ONE...TODAY AND TONIGHT

LOOK FOR INCREASING WINDS TODAY WITH GUSTS OF 30 MPH ACROSS THE
SNAKE RIVER PLAIN. LIGHT SNOW ABOVE 8000 FT WILL START LATE THIS
AFTERNOON INTO THE EVENING IN ZONAL FLOW ACROSS THE WESTERN
CENTRAL MOUNTAINS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

LOOK FOR MODERATE TO STRONG WINDS SUNDAY THROUGH TUESDAY. WIND
ADVISORIES WILL LIKELY BE NEEDED EACH OF THESE DAYS WITH WINDS
RANGING FROM 25 TO 40 MPH. MONDAY WINDS MAY BE EVEN STRONGER
POSSIBLY WARRANTING A HIGH WIND WARNING. EARLY SUNDAY INTO MONDAY
EXPECT 5 TO 10 INCHES OF SNOW WITH LOCALLY HIGHER AMOUNTS ABOVE
7500 FEET ACROSS THE WESTERN CENTRAL MOUNTAINS. THESE SNOW AMOUNTS
COMBINED WITH BLOWING AND DRIFTING SNOW WILL MAKE DRIVING
HAZARDOUS OVER MOUNTAIN PASSES. A WINTER WEATHER ADVISORY WILL
LIKELY BE NEEDED.

LATE WEDNESDAY INTO THURSDAY ANOTHER SYSTEM WILL MOVE INTO THE
AREA BRINGING MOUNTAIN SNOW PARTICULARLY OVER THE SOUTHEAST AND
EASTERN HIGHLANDS.

.SPOTTER INFORMATION STATEMENT...

WE ASK TRAINED SPOTTERS AND CITIZENS TO REPORT SIGNIFICANT
WEATHER CONDITIONS WHEN IT IS SAFE TO DO SO. THESE CONDITIONS MAY
INCLUDE HAIL...TORNADOES...STRONG WIND...DUST STORMS...SNOWFALL...
EXTREME COLD TEMPERATURES...FREEZING RAIN OR HEAVY RAIN...DENSE
FOG...AND FLOODING OR ICE JAMS. INFORMATION ABOUT THESE HAZARDOUS
CONDITIONS SHOULD BE CALLED INTO YOUR NATIONAL WEATHER SERVICE
OFFICE IN POCATELLO USING THE 1-800 SEVERE WEATHER HOTLINE...OR
208-233-0834.

The office that day

Everything else NWS Pocatello, ID issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 1:22 PM MDTWinter Weather AdvisoryPIH47 hr

Nearby

Wind Advisories in Idaho, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.